# SDR SWIA202162020

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL @ APPROX. FS320 IS CORRODED BETWEEN DD4-DD5. (INSIDE VENT FLAP)      (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED PAX DOOR INTERCOSTAL FS320 BETWEEN DD4-DD5 PER CRJ 700 SRM 51-42-06-001-001-A01 AND DWG 601R31702 REV N.  ALL CHECKS GOOD.  SEE CONTINUE CARD FOR DETAILS.  COMPLIED WITH TASK CARD 51-900-1002-SKY
